Cardiff University Logo  Cardiff School of Mathematics

K M Schmidt : Publications

On the essential spectrum of Dirac operators with spherically symmetric potentials.
Math. Ann. 297 (1993) 117-131

On the genericity of nonvanishing instability intervals in periodic Dirac systems.
Ann. Inst. Henri Poincaré, Phys, Théor. 59 (1993) 315-326

Dense point spectrum and absolutely continuous spectrum in spherically symmetric Dirac operators.
Forum Math. 7 (1995) 459-475

A remark on boundary value problems for the Dirac operator.
Quart. J. Math. Oxford (2) 46 (1995) 509-516

Dense point spectrum for the one-dimensional Dirac operator with an electrostatic potential.
Proc. Roy. Soc. Edinburgh 126A (1996) 1087-1096

Absolutely continuous spectrum of Dirac systems with potentials infinite at infinity.
Math. Proc. Camb. Phil. Soc. 122 (1997) 377-384 [abstract]

(with O. Yamada) Spherically symmetric Dirac operators with variable mass and potentials infinite at infinity.
Publ. RIMS 34 (1998) 211-227 [abstract] [preprint]

(with B.M. Brown, M.S.P. Eastham, A.M. Hinz, T. Kriecherbauer, D.K.R. McCormack) Welsh eigenvalues of radially periodic Schrödinger operators.
J. Math. Anal. Appl. 225 (1998) 347-357

Oscillation of the perturbed Hill equation and the lower spectrum of radially periodic Schrödinger operators in the plane.
Proc. Amer. Math. Soc. 127 (1999) 2367-2374 [abstract]

A remark on the essential spectra of Dirac systems.
Bull. London Math. Soc. 32 (2000) 63-70 [abstract]

Critical coupling constants and eigenvalue asymptotics of perturbed periodic Sturm-Liouville operators.
Commun. Math. Phys. 211 (2000) 465-485 [abstract]

Relative oscillation -- non-oscillation criteria for perturbed periodic Dirac systems.
J. Math. Anal. Appl. 246 (2000) 591-607 [abstract]

An application of Gesztesy-Simon-Teschl oscillation theory to a problem in differential geometry.
J. Math. Anal. Appl. 261 (2001) 61-71 [abstract]

A remark on a paper by Evans and Harris on the point spectra of Dirac operators.
Proc. Roy. Soc. Edinburgh 131A (2001) 1237-1243 [abstract]

Eigenvalues in gaps of perturbed periodic Dirac operators : numerical evidence.
J. Comput. Appl. Math. 148 (2002) 169-181 [abstract]

A short proof for Bargmann-type inequalities.
Proc. R. Soc. Lond. A 458 (2002) 2829-2832 [abstract]

Eigenvalue asymptotics of perturbed periodic Dirac systems in the slow-decay limit.
Proc. Amer. Math. Soc. 131 (2003) 1205-1214 [abstract]

(with V. Moskvina) Approximate projectors in singular spectrum analysis.
SIAM J. Matrix Anal. Appl. 24 (2003) 932-942 [abstract]

Spectral properties of Dirac systems with coefficients infinite at infinity.
Wave phenomena and asymptotic analysis, RIMS Kokyuroku, Kyoto Univ. 1315 (2003) 24-31

On the integrability of differential equations by quadratures according to Maximovic.
J. Comput. Appl. Math. 171 (2004) 393-410

(with H. Kalf) Spectral stability of the Coulomb-Dirac Hamiltonian with anomalous magnetic moment.
J. Diff. Eq. 205 (2004) 408-423

(with B.M. Brown, M.S.P. Eastham, A.M. Hinz) Distribution of eigenvalues in gaps of the essential spectrum of Sturm-Liouville operators --- a numerical approach.
Journal of Computational Analysis and Applications. Vol 6 No 1 (2004) 85-95

(with V. Moskvina, P. Holmans, N. Craddock) Design of case-controls studies with unscreened controls.
Ann. Hum. Genet. 69 (2005) 566-576

(with M.S.P. Eastham) Absence of high-energy spectral concentration for Dirac systems with divergent potentials.
Proc. Roy. Soc. Edinburgh 135A (2005) 689-702

Exceptional coupling constants for the Coulomb-Dirac operator with anomalous magnetic moment.
J. Comput. Appl. Math. 194 (2006) 17-25

(with V. Moskvina) Susceptibility of biallelic haplotype and genotype frequencies to genotyping error.
Biometrics 62 (2006) 1116-1123

(with V. Moskvina) Individual SNP allele reconstruction from informative markers selected by a non-linear Gauss-type algorithm.
Human Heredity 62 (2006) 97-106

(with S. J. Monaquel) On M-functions and operator theory for non-selfadjoint discrete Hamiltonian systems.
J. Comput. Appl. Math. 208 (2007) 82-101

(with M.S.P. Eastham) Asymptotics of the spectral density for radial Dirac operators with divergent potentials.
Publications RIMS, Kyoto Univ. 44 (2008) 107-129

(with V. Moskvina) On multiple testing correction in genome-wide association studies.
Genetic Epidemiology 32 (2008) 567-573 (DOI: 10.1002/gepi.20331) [abstract] [full text]

(with B.M. Brown, M. Langer) The HELP inequality on trees,
in: Analysis on Graphs and its Applications, Proceedings of Symposia in Pure Mathematics 77 (2008) 337-354

(with S. Aumann, B.M. Brown) A Hardy-Littlewood-type inequality for the p-Laplacian.
Bull. London Math. Soc. 40 (2008) 525-531 [abstract] [full text]

(with B.M. Brown, J.S. Christiansen) Spectral properties of a q-Sturm-Liouville operator
Commun. Math. Phys. 287 (2009) 259-274 [DOI: 10.1007/s00220-008-0623-1]

(with W.D. Evans) A discrete Hardy-Laptev-Weidl type inequality and associated Schrödinger-type operators
Rev. Mat. Complut. 22 (2009) 75-90

(with A.A. Zhigljavsky) A characterization of the arcsine distribution
Statistics and Probability Letters 79 (2009) 2451-2455 [doi:10.1016/j.spl.2009.08.018]

Spectral properties of rotationally symmetric massless Dirac operators
Lett. Math. Phys. 92 (2010) 231-241 [doi:10.1007/s11005-010-0393-5]

(with BM Brown) On the HELP inequality for Hill operators on trees
in: Spectral Theory, Function Spaces and Inequalities New Techniques and Recent Trends, eds. B. Malcolm Brown, Jan Lang and Ian G. Wood, Operator Theory: Advances and Applications Volume 219, 2012, pp. 21-36 [doi: 10.1007/978-3-0348-0263-5]

(with E.L. Korotyaev) On the resonances and eigenvalues for a 1D half-crystal with localised impurity.
J. Reine Angew. Math. (in press) [DOI: 10.1515/crelle.2011.153]

(with V Moskvina, A Vedernikov, MJ Owen, N Craddock, P Holmans, MC O'Donovan) Permutation-based approaches do not adequately allow for linkage disequilibrium in gene-wide multi-locus association analysis.
European Journal of Human Genetics (in press) [doi:10.1038/ejhg.2012.8]

(with AA Zhigljavsky) An extremal property of the generalized arcsine distribution.
Metrika (in press)

(with DG Hughes) Absolutely continuous spectrum of one-dimensional Dirac operators with square-integrable potentials.

<<< Home Page